Skip to Content

Is it safe to take red yeast rice if I am taking 40mg of Pravastatin a day?

Question is Closed
Report Favorite

Answers (1)

25 Sep 2010

There is a potential interaction between red yeast rice and pravastatin and I would recommend to avoid taking them together. The link below has interaction in detail.

http://www.drugs.com/interactions-check.php?drug_list=1929-0,1998-13562

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

RED RICE YEAST POWDER makes hiv anti viral less effective?

I have been taking Atripla to manage my hiv infection for 2 years now and have responded well with the exception of having elevated cholesterol ...

1 answer 23 Jul 2010

Fenofibrate-can i take red yeast rice/coenzyme suppl, cholesterol support, & multivit supp & Mg?

I Take Fenofibrate 160 MG. My question is about supplements to help be reduce my cholesterol. Along with Diet and exercise,Is it safe to take red ...

1 answer 9 Mar 2011

Can red yeast rice cause hair loss?

I am experiencing a loss of my eyebrows and a receding hair line (I am female). I am taking two capsules of 600 mg per day and have for 6 weeks. I do ...

1 answer 3 May 2011

I'm taking Antara for high cholesterol. I would like to add red yeast rice w/ Co-Q10. Will this be?

... counterproductive or cancel the Antara?

1 answer 5 Oct 2011

Has anyone experienced sudden joint pain while taking red yeast rice?

I started taking this capsule one week ago, and I suddenly started having pain, but I' m not sure if it's from this or just arthritis.

1 answer 18 Mar 2013